# SDR AALA201807119018

- Difficulty date: June 13, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: D2755002500000
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. CORROSION FOUND ON OUTBOARD FLAP PIVOT BOLT THAT ATTACHES AT CARRIAGE OF TRACK 4 ON RIGHT HAND WING. REPLACED NR 4 PIVOT BOLT TRACK PER AMM 27-54-62.
